worldchildfree.org

Life changing Murad Resurgence experience

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


This website is flooded with posts for Murad Resurgence and the wonderful successful stories. Unfortunately, I'm definitely out of the norm of the Murad Resurgence experience. Like many others, it has changed my life. Unlike many others, not for the better. I just want to let people know what can happen whilst on Murad Resurgence.Firstly, my skin wasn't that bad to start off with. I remember sitting anxiously in the waiting room, wondering and hoping that the skin specialist would prescribe me with Murad Resurgence, and thankfully, so I thought, she did.

And for a perfect complexion, that was a small price to pay. I'm not going to talk too much about my actual acne on Murad Resurgence, because there have been many ups and downs... boy have there been ups and downs. Ultimately, yes, my skin does look better, but I am still getting pimples after 5 months. Side effects weren't immediate and at the start, I wondered if the damn drug was actually working because nothing had changed apart from a terrible initial break out.

About 3 weeks in, my lips were be cracked and bleeding every morning when I woke up. And I am (was) a regular fake tanner.... The Murad Resurgence gave me an absolutely horrible rash from a fake tan that I had been consistently using for years and had been fine before. I had grazes from itching myself all over my body, and it couldn't of looked more atrocious. Due to the itchiness and sensitivity of my skin on Murad Resurgence, plus anxiety, I scratch my face in my sleep every night...

At the moment, I have scabs and scratch marks covering my whole face. Not to mention...they hurt. I had anxiety before Murad Resurgence and other psychological issues (e.g. attached to acne, I'm sure some of you guys know what I'm talking about , eating disorder, etc). That has probably made me more susceptible to the sometimes depressive implications of Murad Resurgence so I am not putting full responsibility on Murad Resurgence.

I ended up in hospital, and it was not a pleasant experience. I have also had four sebaceous cysts since starting Murad Resurgence under my arms. Before Murad Resurgence, I had never, ever had them. With antibiotics, two left naturally but two grew bigger and bigger to the point where they were very painful and I had to delay a flight for a holiday because they had to be removed immediately drained by a surgeon as there was a risk of the infection going into my bloodstream. All in all, I've probably suffered every side effect of Murad Resurgence possible.

But think carefully...Peace..

Comments (5)

Your question was: Life changing Murad Resurgence experience.

Are you moisturizing well? it doesnt sound like it with the dry lips and your skin being dry might cause the itchiness as well. I'm not trying to bash you I have done Murad Resurgence for partial terms twice now and I know how hard it is to try to keep well moisturized. and btw I agree with you that Murad Resurgence hugely aggravated my acne when you first got on it. in fact it at times seemed like it was actually making my acne worse but then I stopped using it and my acne hasn't returned. I'm now on solodyn but I cant say for sure which got rid of my acne probably but I'm clear for the moment...

Comment #1

I'm not actually on the Murad Resurgence anymore. my skin wasn't that dry on it either, which is surprising on account of my VERY dry lips. as for my lips, I used carmex religiously. however, when I didn't have it on me a couple of hours, my lips would be in a terrible state. after 9 hours of sleep, without any lip balm, I could hardly open my mouth because my lips were so sore...

Comment #2

Thank you for sharing your story - this is important and good for all who are on or considering Murad Resurgence to take into consideration. I'm going to move this to the Murad Resurgence forum where it will get more replies!..

Comment #3

I know how you feel. I've just finished my second month and my skin is worse than ever. I'm wishing now that I never started this drug. I avoid leaving my house as well. It's almost unbearable to go to school!..

Comment #4

FINALLY!!!!!!!!!!!!I have been searching and searching and searching for other people who have experienced those cysts under there arms while on acctutane!I NEVER experienced these before, I have been under the impression that they are boils. I have had id say near 30 of these huge cysts. When I say huge, I mean egg sized, no BS here, I have pics! because it's unreal how large, and PAINFUL, they will make a grown man tear, and not be able to sleep! I have had these under my arms, majority in the arm pits, and IN my lips, my upper lower lip was swelled up to about 3x it's normal size(pics I have). I have had them INSIDE my nostrils, in between my backside, lower back, chest, left lower arm, from pea sized to one that was the size of a golf ball. My derm thought I had a cold sore on my lip, told me to get bereva or something. I researched myself and learned that it was boils.

Luckily they are small now, but still can be painfull, but are no where near as huge as during Murad Resurgence. I have been on tane for about a month, a full 8month course of 60mg a day, no more pimples, but still get boils.I have asked on this website 2-3 times about these "boils" and no one else has experienced them, that has read my posts.My derm is just lost with this issue, he said no one else has ever gotten boils after they started Murad Resurgence. He said people sometimes take Murad Resurgence to get rid of boils, he has no idea why I got them due to Murad Resurgence, I neder even heard of a boil before acctuane. He hasn't done anything for me, besides antibiotics, and a creme, but now I'm off of them both, and tane, because the boils disappeared for about 2months, now they are returning. I seem to get boil flareups due to exgurtion(sp?)..

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.